Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Product spaces in $ n$-manifolds


Authors: F. B. Jones and G. S. Young
Journal: Proc. Amer. Math. Soc. 10 (1959), 307-308
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105662-0
MathSciNet review: 0105662
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Hurewicz, Sur la dimension des produits cartésiens, Ann. of Math. (2) vol. 36 (1935) pp. 194-197. MR 1503218
  • [2] W. Hurewicz and H. Wallman, Dimension theory, Princeton University Press, 1941. MR 0006493 (3:312b)
  • [3] F. B. Jones, Concerning the boundary of a complementary domain of a continuous curve, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 428-435. MR 1563999
  • [4] Frank Raymond, Poincaré duality in homology manifolds, Thesis, University of Michigan, 1958.
  • [5] G. S. Young, A generalization of R. L. Moore's theorem on simple triods, Bull. Amer. Math. Soc. vol. 50 (1944) p. 714. MR 0010967 (6:96c)
  • [6] -, On the factors and fiberings of manifolds, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 215-223. MR 0034582 (11:610d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105662-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society